# SDR UIEA2021092502116

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 24086
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Warning Message
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

APU FAULT ON EICAS PERFORMED APU RUN NO FAULTS FOUND IAW B767 AMM 49-11-00.
